Inductive limits of vector-valued sequence spaces.

Título inglés Inductive limits of vector-valued sequence spaces.
Título español Limites inductivos de espacios de sucesiones valuadas sobre vectores.
Autor/es Bonet, José ; Dierolf, Susanne ; Fernández, Carmen
Organización Esc. Téc. Super. Ing. Ind. Univ. Politéc. Valencia, Valencia, España;Fac. Math. Univ. Trier, Trier, Alemania;Dep. Anál. Mat. Fac. Mat. Univ. Valencia, Valencia, España
Revista 0214-1493
Publicación 1989, 33 (2): 363-367, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let L be a normal Banach sequence space such that every element in L is the limit of its sections and let E = ind En be a separated inductive limit of the locally convex spaces. Then ind L(En) is a topological subspace of L(E).
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Sucesiones
Código MathReviews MR1030973
Código Z-Math Zbl 0728.46006
Icono pdf Acceso al artículo completo